Minki Kim
Minki Kim
Verified email at campus.technion.ac.il - Homepage
Title
Cited by
Cited by
Year
Notes on complexity of packing coloring
M Kim, B Lidický, T Masařík, F Pfender
Information Processing Letters 137, 6-10, 2018
72018
The layer number of -evenly distributed point sets
I Choi, W Joo, M Kim
arXiv preprint arXiv:2006.02822, 2020
32020
A note on the colorful fractional Helly theorem
M Kim
Discrete Mathematics 340 (1), 3167-3170, 2017
32017
Rainbow independent sets in certain classes of graphs
R Aharoni, J Briggs, J Kim, M Kim
arXiv preprint arXiv:1909.13143, 2019
22019
Choice functions in the intersection of matroids
J Briggs, M Kim
arXiv preprint arXiv:1905.00043, 2019
2*2019
Nerves, minors, and piercing numbers
A Holmsen, M Kim, S Lee
Transactions of the American Mathematical Society 371 (12), 8755-8779, 2019
22019
Complexes of graphs with bounded independence number
M Kim, A Lew
arXiv preprint arXiv:1912.12605, 2019
12019
Word-representability of Toeplitz graphs
GS Cheon, J Kim, M Kim, S Kitaev
Discrete Applied Mathematics 270, 96-105, 2019
12019
On tiling the integers with 4-sets of the same gap sequence
I Choi, J Jung, M Kim
Discrete Mathematics 341 (4), 957-964, 2018
12018
On k-11-representable graphs
GS Cheon, J Kim, M Kim, S Kitaev, A Pyatkin
arXiv preprint arXiv:1803.01055, 2018
12018
Rainbow paths and rainbow matchings in graphs
R Aharoni, J Briggs, J Kim, M Kim
arXiv preprint arXiv:2004.07590, 2020
2020
Rainbow independent sets on dense graph classes
J Kim, M Kim, O Kwon
arXiv preprint arXiv:2001.10566, 2020
2020
On operations preserving semi-transitive orientability of graphs
I Choi, J Kim, M Kim
Journal of Combinatorial Optimization 37 (4), 1351-1366, 2019
2019
Noncover Complexes, Independence Complexes, and Domination Numbers of Hypergraphs
J Kim, M Kim
The system can't perform the operation now. Try again later.
Articles 1–14